JournalszaaVol. 14, No. 1pp. 43–58

A Classification of Special Riemannian 3-Manifolds with Distinct Constant Ricci Eigenvalues

  • O. Kowalski

    Charles University, Prague, Czech Republic
  • Friedbert Prüfer

    Universität Leipzig, Germany
A Classification of Special Riemannian 3-Manifolds with Distinct Constant Ricci Eigenvalues cover
Download PDF

Abstract

All Riemannian 3-manifolds with distinct constant Ricci eigenvalues and satisfying some additional geometrical conditions are classified in an explicit form. One obtains locally homogeneous spaces and two different classes of locally non-homogeneous spaces in this way.

Cite this article

O. Kowalski, Friedbert Prüfer, A Classification of Special Riemannian 3-Manifolds with Distinct Constant Ricci Eigenvalues. Z. Anal. Anwend. 14 (1995), no. 1, pp. 43–58

DOI 10.4171/ZAA/662